MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT281412
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use, potential adverse events that may occur and/or require intervention include but are not limited to, endoleak and aneurysm enlargement.
 
Event or Problem Description
On (b)(6) 2012, this patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis.It was reported that the patient had an extremely angulated proximal neck.On (b)(6) 2020, the patient presented with proximal type i endoleak due to the extremely angulated neck.Aneurysm enlargement was also present, although exact amount of enlargement was not provided.On the same day a reintervention was performed by implanting two gore® excluder® aaa endoprosthesis aortic extender components.The endoleak was resolved and the patient tolerated the procedure.
 
Additional Manufacturer Narrative
G1: manufacturing site name and address.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11108535
Report Number3007284313-2021-01213
Device Sequence Number14440747
Product Code MIH
UDI-Device Identifier00733132610709
UDI-Public00733132610709
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Model NumberRMT281412
Device Catalogue NumberRMT281412
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date07/12/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight89